| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device would not power on via ac power.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.When powered on in ac with no battery installed, the device gave a low battery warning and indicated a battery with one flashing red bar.Stryker replaced the device's power pcb to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.